MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0630-1S
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: pipeline flex with shield technology product id ped2-400-14 (lot d032661).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during deployment of the pipeline flex with shield technology stent (ped2), about halfway through the release, the device did not properly conform to the artery, failing to reach even the distal diameter of 3.6 mm, and in the mid portion it barely opened.All of the recommended maneuvers were performed, but without success.After several attempts, it was decided to replace the device.While attempting to remove the pipeline from the phenom 27 microcatheter outside the patient, there was resistance, and the wire eventually broke.The stent and microcatheter were replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing dense mesh flow diversion surgery for treatment of an unruptured, saccular, internal carotid artery aneurysm with a max diameter of 4.1 mm and a 3 mm neck diameter.The landing zone arterial diameter was 3.6 mm distally and 4.1 mm proximally.Vascular access was gained via the femoral artery.It was noted the patient's vessel tortuosity was moderate.Dual antiplatelet treatment (dapt) was administered.The angiographic result post procedure was noted as yes.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).It was reported that the pipeline was used for an indication that is not approved (off-label) because the flares were inverted outside the patient before insertion into the microcatheter.Medical or surgical intervention was not needed to prevent a permanent impairment of a function, the event did not lead to or extend patient hospitalization, and there was no injury as a result of the event.
 
Event or Problem Description
Additional information was received.The pru level was unknown.After replacing the device, the angiographic result was good, with the new pipeline showing proper opening and positioning.The pipeline had not been placed in a vessel bend; the attempt to open the device was made in a straight segment.No additional devices were used to assist with deployment, and the pipeline was removed before complete release after several unsuccessful resheathing attempts.Difficulty and a heavy, less smooth feel were noted throughout the system during delivery, with no specific point of resistance identified.The catheter was flushed per the instructions for use.The causes of the stent failure to open, the resistance, and the pushwire break were not determined.
 
Additional Manufacturer Narrative
Update b5 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23440200
Report Number9617601-2025-02444
Device Sequence Number4782843
Product Code QJP
UDI-Device Identifier00763000399719
UDI-Public(01)00763000399719(17)271205(10)230229761
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15150-0630-1S
Device Catalogue NumberFG15150-0630-1S
Device Lot Number230229761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale